Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On differential operators and automorphic forms


Author: H. L. Resnikoff
Journal: Trans. Amer. Math. Soc. 124 (1966), 334-346
MSC: Primary 10.20; Secondary 10.22
DOI: https://doi.org/10.1090/S0002-9947-1966-0204651-3
MathSciNet review: 0204651
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bol, Invarianten linearer Differentialgleichungen, Abh. Math. Sem. Univ. Hamburg 16 (1949), no. 3, 1-28. MR 0033411 (11:437a)
  • [2] H. Petersson, Konstruktion der Modulformen u.s.w., S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. (1950), 417-494. MR 0041172 (12:806e)
  • [3] R. A. Rankin, The construction of automorphic forms from the derivatives of a given form, J. Soc. Indust. Appl. Math. 20 (1956), 103-116. MR 0082563 (18:571c)
  • [4] -, The construction of automorphic forms from the derivatives of given forms, Michigan Math. J. 4 (1957), 181-186. MR 0092870 (19:1172e)
  • [5] M. Riesz, L'integrale de Riemann-Liouville et le problème de Cauchy, Acta Math. 81 (1949), 1-223. MR 0030102 (10:713c)
  • [6] H. L. Resnikoff, A differential equation for the theta function, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 692-693. MR 0174529 (30:4730)
  • [7] B. van der Pol, On a non-linear partial differential equation satisfied by the logarithm of the Jacobian theta-functions, with arithmetical applications. I, II, Indag. Math. 13 (1951), 261-284. MR 0042599 (13:135a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.20, 10.22

Retrieve articles in all journals with MSC: 10.20, 10.22


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0204651-3
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society